# SDR 6CBA2022111422217

- Difficulty date: November 14, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N251AF
- Make and model: Pilats PC24
- Aircraft serial: 251
- Aircraft time: 1,190 hours, 861 cycles
- Engine: Wilint FJ444A
- Engine time: 1,190 hours, 861 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1B2744671
- Condition: Smoke
- Location: Cabin
- Part time: 1,190 hours, 861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PROBLEM: DURING A FLIGHT FROM KILG TO KPSM THE FLIGHT CREW ENCOUNTERED "SMOKE IN COCKPIT/CABIN, DISSIPATED AFTER SECURING CABIN HEAT."  THEY DECLARED AN EMERGENCY AND DIVERTED TO KPNE, LANDING WITHOUT INCIDENT. RESOLUTION: THE FLIGHT CREW DISCREPANCY " SMOKE IN THE CABIN" WAS CALLED TO THE AIRCRAFT AND WORKED BY OUTSTATION MAINTENANCE. THE FOLLOWING WAS COMPLETED TO RETURN THE AIRCRAFT TO SERVICE. "  “REMOVED AND REPLACED LH CABIN HEATERS P/N 959.90.20.405, REMOVED LH FWD HEATER S/N 1-F772310-1, INSTALLED NEW HEATER S/N P009450-3,REMOVED LH AFT HEATER S/N 1-B274467-1,INSTALLED SERVICEABLE HEATER 1-G757150-1 IAW AMM PC24-A-E21-40-0002-00A-520A-A AND PC24-A-E21-40-0002-00A-720A-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED"
